# SDR ASAA2018030923811

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,498 hours, 5,468 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. ON A/C POWER UP AND FMC SWITCH TO NORMAL POSITION, PERFORMED FIM 34-61 / 836.  OPS CHECKED GOOD.  INTERMITTENT FAULT IAW FIM.  NO CIRCUIT BREAKERS WERE CYCLED.
